# SDR V0XD2016112909

- Difficulty date: November 20, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L IS OUT OF LIMITS AT FS394. REMOVED AND REPLACED STRINGER 26L IAW REO 670-53-21-1358, DATED 29 NOV 16. NDT PERFORMED.
